# SDR AALA201704179060

- Difficulty date: April 13, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 7,938 hours, 2,589 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Dampener
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPENER LOW PRESSURE. SERVICED THE L2 DOOR DAMPNER IAW MM 52-10-00.
